# SDR 95ZZZX5539

- Difficulty date: August 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Century Helicopters Inc, repair station PN5R125N
- Aircraft: N603RA
- Make and model: Hiller UH-12E
- Aircraft serial: 1527
- Engine: Allsn 250C20B
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23056935
- Condition: Malfunction
- Location: Engine
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CONTROL WILL NOT RESPOND PROPERLY TO ADJUSTMENTS FOR START TEMPS.  START TEMPS GO EITHER HOT OR COLD IN AN ERRATIC MANNER.  RETURNED CONTROL FOR BENCH CHECK.
